American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Ionuţ Chiose. Obstructions to the existence of K\"ahler structures on compact complex manifolds. Proc. Amer. Math. Soc. 142 (2014) 3561-3568.
Abstract, references, and article information   
View Article: PDF

[2] Martin Schlichenmaier. Berezin-Toeplitz quantization and star products for compact K\"{a}hler manifolds. Contemporary Mathematics 583 (2012) 257-294.
Book volume table of contents   
View Article: PDF

[3] Rahim Moosa and Anand Pillay. $ℵ_{0}$-categorical strongly minimal compact complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 1785-1801. MR 2869164.
Abstract, references, and article information   
View Article: PDF

[4] Botong Wang. Homomorphisms between fundamental groups of Kähler manifolds. Proc. Amer. Math. Soc. 139 (2011) 1599-1603. MR 2763749.
Abstract, references, and article information   
View Article: PDF

[5] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[6] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF

[7] F. Campana, T. Peternell and Qi Zhang. On the Albanese maps of compact Kähler manifolds. Proc. Amer. Math. Soc. 131 (2003) 549-553. MR 1933346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sai-Kee Yeung. Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 1387-1401. MR 1806736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence Ein and Robert Lazarsfeld. Singularities of theta divisors and the birational geometry of irregular varieties. J. Amer. Math. Soc. 10 (1997) 243-258. MR 1396893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Non-Abelian Hodge theory. Math. Surveys Monogr. 44 (1996) 91-107.
Book volume table of contents   
View Article: PDF

[11] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. The de Rham fundamental group. Math. Surveys Monogr. 44 (1996) 29-46.
Book volume table of contents   
View Article: PDF

[12] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Introduction. Math. Surveys Monogr. 44 (1996) 1-20.
Book volume table of contents   
View Article: PDF

[13] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Fibering K\"ahler manifolds and K\"ahler groups. Math. Surveys Monogr. 44 (1996) 21-28.
Book volume table of contents   
View Article: PDF

[14] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Fundamental Groups of Compact K\"ahler Manifolds. Math. Surveys Monogr. 44 (1996) MR MR1379330.
Book volume table of contents   

[15] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Existence theorems for harmonic maps. Math. Surveys Monogr. 44 (1996) 65-69.
Book volume table of contents   
View Article: PDF

[16] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. $L^2$-cohomology of K\"ahler groups. Math. Surveys Monogr. 44 (1996) 47-63.
Book volume table of contents   
View Article: PDF

[17] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Applications of harmonic maps. Math. Surveys Monogr. 44 (1996) 71-90.
Book volume table of contents   
View Article: PDF

[18] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo. Positive results for infinite groups. Math. Surveys Monogr. 44 (1996) 109-119.
Book volume table of contents   
View Article: PDF

[19] Andrew D. Hwang and Santiago R. Simanca. Distinguished K\"ahler metrics on Hirzebruch surfaces . Trans. Amer. Math. Soc. 347 (1995) 1013-1021. MR 1246528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fangyang Zheng. K\"ahler-Einstein surfaces with nonpositive bisectional curvature . Proc. Amer. Math. Soc. 121 (1994) 1217-1220. MR 1200182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claude LeBrun. Twistors, K\"ahler manifolds, and bimeromorphic geometry. I . J. Amer. Math. Soc. 5 (1992) 289-316. MR 1137098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Claude LeBrun and Yat Sun Poon. Twistors, K\"ahler manifolds, and bimeromorphic geometry. II . J. Amer. Math. Soc. 5 (1992) 317-325. MR 1137099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1